Two weeks ago, I completed a set of 4 shots rabies exposure (bat bite). After each shot, I noticed slight tingling in my hands and feet and stomach pains, but I had to continue the shots. After the 4th and final shot, my symptoms immediately worsened.
Now two weeks later, I have tingling and numbness throughout my body--even my lips. I feel achy and sore all over, my jaw hurts so much I can barely open my mouth, and my brain feels like I'm in a fog, half asleep. I'm a very healthy 39 year old, and I'm now worried that this vaccine has ruined my life. A few days ago, my symptoms stopped getting worse each day, now I'm just living with the same symptoms above with no improvement.
I went to a neurologist, who tested my reflexes and said they look good but that I clearly have lost some sensation in my hands and feet. He ordered a brain MRI for next week. He's not terribly concerned since I don't really have weakness. I'm extremely tired, but I don't feel like my muscles are week.
Has anyone experienced this? Will this ever go away? I'm so scared and miserable. My daughters also had the shots and they have been complaining of legs pains and headaches ever since. I'm even more worried that my kids will never be the same. At least they don't have the nerve problems that I'm having. I'd love to hear from anyone who has had a similar situation. THANKS!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.